# SDR USAA2012022200021

- Difficulty date: February 14, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 56,528 hours, 38,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN RIGHT VERTICAL WEB AT BS 178, WL 233, RBL 17.  REPAIRED RIGHT VERTICAL WEB AT BS 178, WL 233, RBL 17 IAW B737 SRM 53-10-08-2R-12.
